Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Child having spotting red rash on back with diarrhea, allergy ruled out, given phenergan. Viral rash?

my 19 year old has a spotty red rash on her back along with diarrhoea. Had diarrhoea since Thursday. The rash is very itchy and we have ruled out an allergic reaction . She works in childcare so we think it may be something from contact with little children. Gave her Phenergan today for relief and use calamine lotion. Is there any viral rash type things going around like this at present?
Asked On : Wed, 26 Sep 2012
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics
Pediatrician 's  Response
Dear User,

I am afraid that you cannot get a clear answer to this question on the free forum for the simple reason that your question is location-specific. Any virus would be strictly limited to your locale, and not be a global phenomenon. If you wish, you can re-post this question mentioning your location so that the right person can reply to it. However, even if it is some form of virus, the treatment is not going to change other than applying calamine and using an antihistamine for itching.
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor